dentist-icon
Yellow sticky stuff
Hi, I am 25(Female). I am taking Axinac-P tablets for back pain and tonsillitis pain. But whenever I take that painkillers after some time I am getting yellow sticky stuff in between my teeth and gums. I will attach the photo for better judgment. Please let me know what is this and what should I do to remove that. Thanks.
32 Views v

Answers (8)

Like the answers? Consult privately with the doctor of your choice

Hi, that is not due to the painkiller. Becauseof adherent calculus in the mouth that will be removed by deep scaling.
Next Steps
After scaling, maintain your oral health properly ,
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?

Didn't find the answer you are looking for?

Talk to experienced dentist online and get your health questions answered in just 5 minutes.

doctor profile image doctor profile image doctor profile image doctor profile image +166
Consult with a dentist
Online now
This is calculus , basically mineralised plaque . You have to get the scaling and polishing done to help you get rid of the same and for gingival health.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
this is calculus build up. Not related to your painkiller
Next Steps
plz get scaling done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
That is Calculus. You will have to get Deep subgingival scaling and polishing done.
Next Steps
For more details, visit www.dentalgalaxy.in
Health Tips
Brush twice daily.
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
You need cleaning of your teeth these are deposits attached on your teeth which need to be cleaned professionally.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Full mouth scalling needed
Answered
Flag this Answer
Flag this answer
1/1 people found this helpful
Was this answer helpful?
Axinac-P tablet has nothing to do with the deposits that are being formed on your teeth. Those yellow chunks is actually the calculus deposits because of poor brushing technique and frequency.
Next Steps
Visit the dentist and get "Scaling " done
Health Tips
After the scaling follow hygiene practices and maintain to prevent formation of calculus and plaque
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Hi, it looks like you need a professional dental cleaning. Please visit a dentist and get a clinical examination done.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.